# SDR AALA202208052331

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 82,316 hours, 10,681 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Frame
- Condition: Warped
- Location: Zone 900
- Component: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR DIFFICULT TO MOVE. ADJUSTED FRAME AND REMOVED OBSTRUCTION FROM DOOR CATCH PER A.M.M 52-50-00. DOOR WORKS NORMALLY.
